# SDR DALA2014071404086

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 61,011 hours, 18,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AND SIGN INOPERATIVE.  R & R FUSE ON BATTERY PACK POWER SUPPLY JUST AFT OF FWD MOST IAW AMM 33-51.  OPS CHECKED GOOD.
